MathSciNet Relay Station
MathSciNet bibliographic data
MR1757882 (2001g:14077) 14L24 (16G10)
Zwara, Grzegorz Degenerations of finite-dimensional modules are given by extensions. Compositio Math. 121 (2000), no. 2, 205–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement